# SDR CA110208025

- Difficulty date: May 16, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 6,865 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CHIP LIGHT DURING CRUISE FLIGHT.  AIRCRAFT LANDED AND CHIP WAS EXAMINED BY AME.  AIRCRAFT GROUND RUN COMPLETED AND SECOND CHIP DETECTED.  AIRCRAFT GROUNDED FOR ENGINE CHANGE.
